# SDR CA020403004

- Difficulty date: March 20, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Aircraft time: 957 hours
- Engine: Cont TSIO360KB
- Propeller: Mcauly 3AF32C508
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 84251003
- Condition: Leaking
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING AT AD 2001-17-13 (JANAERO SOLENOID/SHUTOFF VALVE LEAK CHECK) THE HEATER FUEL PUMP WAS FOUND TO BE LEAKING OUT OF THE POWER WIRE GROMMET. THIS PUMP IS UNDER THE CENTRE FLOOR BOARD IN THE CABIN AND ALTHOUGH THERE IS A DRAIN UNDER THE PUMP FUEL WAS RUNNING ALONG THE BELLY SKIN INSIDE THE AIRCRAFT.
